# SDR IPXA10558435

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNABLE TO OPEN CAPTAIN'S EMERGENCY ESCAPE WINDOW. D418898.  C/W ADJUSTMENT TEST IAW MM 56-11-02-5. W/E PRY TEST & DETERMINED WINDOW NEEDED ADJUSTMENT FWD IAW PARA F STEP NR 2. HANDLE NOW TAKES 1 LB PRESS TO MOVE. OPS CHECK GOOD. THIS CLEARS D418898. STICKER REMOVED.
